# SDR SWAA2022040847406

- Difficulty date: November 14, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 21,980 hours, 9,503 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT. WING PANEL 551FB AFT BRACKET CRACKED.(MARKED) / REMOVED CRACKED BRAKET & REINSTALLED W/NEW IAW B737 SRM 51-40-02-0G-0 & BOEING ENGINEERING DOCUMENT 115A2710 DWG 0004
